# SDR AALA201609039001

- Difficulty date: September 2, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 46,434 hours, 27,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, EMERGENCY EXIT LIGHT ON FORWARD LT CLOSET HAS COME LOOSE.  SECURED EMERGENCY EXIT LIGHT.
